Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 258054, 13 pages
http://dx.doi.org/10.1155/2012/258054
Research Article

Applying Randomness Effectively Based on Random Forests for Classification Task of Datasets of Insufficient Information

Division of Computer and Information Engineering, Dongseo University, Busan 617-716, Republic of Korea

Received 20 July 2012; Revised 8 October 2012; Accepted 8 October 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 Hyontai Sug. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyontai Sug, “Applying Randomness Effectively Based on Random Forests for Classification Task of Datasets of Insufficient Information,” Journal of Applied Mathematics, vol. 2012, Article ID 258054, 13 pages, 2012. doi:10.1155/2012/258054